# SDR ASAA2021082735809

- Difficulty date: August 27, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 47,695 hours, 14,074 cycles
- System (JASC): 2210 · Autopilot System
- Part: Module
- Condition: Faulted
- Location: Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AUTOPILOT DISCONNECT WAILER NOISE DOES NOT COME ON WHEN AUTOPILOT IS DISCONNECTED. GROUNDED - YES. PERFORMED B737-800 FIM 22-12 TASK 817 AFTER RESET OF ALERT WARNING MODULE CB SYS OPS CHECK SATISFACTORY SEAMC FELIX NOTIFIED.
